# SDR GAIA00784

- Difficulty date: November 24, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON FUSELAGE SKIN BY STATION.  REPAIRED SKIN IAW B727 SRM 53-30-2 AND 51-30-2.  (M)
